Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

IUD mirena taken out, severe lower back pain. Had epidural with each kid. What can the pain be due to?

Thanks, I am 33 yrs old with 3 kids, and I have had epidural with each kid. I have my IUD Mirena taken out today, which was overdue 5 months ago. However a week ago I been having a severe lower back pain , feels realy sore, when I walk or seat, every movement really hurts. Dr. said this morning IUD has nothng to do so I schedule to see a chiropractor on Friday. Please help me . I m scared. Thanks
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern in my opinion this could be pelvic inflammatory disease, it is advisable to have a short course of antibiotic on precaution basis and the best option is Tab Ciprofloxacin 500 mg twice in day for five days and the pain can be treated with the any NSIAD, and the best option is Tab Ibuprofen 400 mg three times in day, take care and have nice day.
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor